×

Found 58 Documents (Results 1–58)

100
MathJax

Properties of minimal first-entrance sampling plans for multinomial processes. (English. Russian original) Zbl 0407.60060

J. Sov. Math. 3, 711-715 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 3-8 (1972).
MSC:  60G99 62K99
PDF BibTeX XML Cite
Full Text: DOI

\(\varepsilon\)-minimax character of Hotelling’s \(T^2\) test for almost- normal distributions. (English. Russian original) Zbl 0369.62058

J. Sov. Math. 3, 801-811 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 102-112 (1972).
MSC:  62H15
PDF BibTeX XML Cite
Full Text: DOI

Unit-time average of the quantity of information contained in one stationary Gaussian process about another. (English. Russian original) Zbl 0362.60058

J. Sov. Math. 3, 725-732 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 18-26 (1972).
MSC:  60G15 60G20
PDF BibTeX XML Cite
Full Text: DOI

Characterization of the normal law by the property of stochastic independence of the sample mean and the first central moment for the sample. (English. Russian original) Zbl 0358.62011

J. Sov. Math. 3, 755-760 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 51-56 (1972).
MSC:  62E10
PDF BibTeX XML Cite
Full Text: DOI EuDML

Removable singularities of bounded solutions of quasilinear elliptic equations of any order. (English. Russian original) Zbl 0351.35035

J. Sov. Math. 3, 480-492 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 27, 116-130 (1972).
MSC:  35J60 35B15 35B99
PDF BibTeX XML Cite
Full Text: DOI

Application of modules over a dyad for the classification of finite \(p\)-groups possessing an Abelian subgroup of index \(p\) and of pairs of mutually annihilating operators. (English. Russian original) Zbl 0346.13005

J. Sov. Math. 3, 636-653 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 28, 69-92 (1972).
MSC:  13C05 16D70 20D15
PDF BibTeX XML Cite
Full Text: DOI EuDML

Geometrical state theory, the von Neumann boundary, and duality of the \(C^*\)-algebras. (English. Russian original) Zbl 0344.46122

J. Sov. Math. 3, 840-845 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 147-154 (1972).
PDF BibTeX XML Cite
Full Text: DOI

Bayes formulation of the location parameter estimation problem. (English. Russian original) Zbl 0337.62022

J. Sov. Math. 3, 766-776 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 62-73 (1972).
MSC:  62F15 62F10
PDF BibTeX XML Cite
Full Text: DOI

Admissibility of Pitman estimators for a location parameter. (English. Russian original) Zbl 0337.62008

J. Sov. Math. 3, 761-765 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 57-61 (1972).
MSC:  62C15 62F10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

Year of Publication

all top 3

Classification